# SDR ASAA2022103140567

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,301 hours, 7,613 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pad
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA TASK CARD 78273000 FOUND #2 ENGINE SHORT TIME FAULT CODE 75-20452 AND CODE 75-10452 (REF ASA LP 60387878). GROUNDED - YES. PERFORMED GVI IAW B737-900 AMM 75-32-02 & 75-32-03. FINDINGS WERE ALL VBV RING GUIDE PADS WERE MISSING. NO OTHER DEFECTS NOTED.
